# SDR DHL2005742514

- Difficulty date: September 16, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FORE FLAP LEADING EDGE HAS 2 EACH GOUGES ABOUT 12 INCHES OB OF IB EDGE.  FABRICATED AND INSTALLED REPAIR DOUBLER 8 INCHES X 3 INCHES FROM 024-T3 .050 FOR RT OB FORE FLAP LEADING EDGE IAW  57-50-4, 51-30-2 AND 51-10-2.
